ĐHSPHN - Dương Anh Tuấn
A A+
Biography / Background Qualifications Employment History Science Awards Education Projects Publications / Books Workshop papers Science blogs Teaching subjects
Views: 5890 - Lastest Update: 8/31/2020

PGS.TS. Dương Anh Tuấn

Position Giảng viên
Telephone
Org Unit Khoa Toán - Tin
Floor/Room Nhà C, Trường Đại học Sư phạm Hà Nội, 136 Xuân Thủy, Cầu Giấy, Hà Nội
Email tuanda@hnue.edu.vn
Language English (), Français (),
To link to this page, please use the following URL:
http://www.hnue.edu.vn/directory/tuanda

Biography / Background

Qualifications

  • 2013, Tiến sĩ, Đại học Paris 13, Cộng hoà Pháp, #
  • 2009, Thạc sĩ, Đại học Paris 13, Cộng hoà Pháp, #
  • 2006, Cử nhân Sư phạm Toán, Đại học Sư phạm Hà Nội, #

Employment History

  • 9/2012-6/2013, ATER, Trường INSA de Toulouse, Cộng hoà Pháp
  • 9/2011-6/2012, Trợ giảng, Đại học Paris 13, Cộng hoà Pháp
  • 9/2006-8/2008, Giảng viên, Đại học Sư phạm Hà Nội
  • 2013-nay, Giảng viên, Đại học Sư phạm Hà Nội

Science Awards

Education

  • 2013, Tiến sĩ, Đại học Paris 13, Cộng hoà Pháp, Advisor: GS. Mouez DIMASSI, Level: Bachelor/Engineer, Type: Regular
  • 2009, Thạc sĩ, Đại học Paris 13, Cộng hoà Pháp, Advisor: GS. Mouez DIMASSI, Level: Bachelor/Engineer, Type: Regular
  • 2006, Cử nhân, Đại học Sư phạm Hà Nội, Advisor: TS. Trần Thị Loan, Level: Bachelor/Engineer, Type: Regular

Projects

    Publications / Books

    2020.

    1. Symmetry and nonexistence results for a fractional Choquard equation with weights

    AT Duong, P Le, NT Nguyen,
    Discrete & Continuous Dynamical Systems-A

    2. A note on positive supersolutions of the Lane-Emden system

     AT Duong, TQ Nguyen, THA Vu 

    Journal of Pseudo-Differential Operators and Applications.

    3. Liouville type theorems for fractional Kirchhoff equations with weights      

     AT Duong, DH Pham, 

    Bulletin of Iranian Mathematical Society.

    4. Liouville type theorems for sub-elliptic systems involving Delta Lambda Laplacian.

     AT Duong, P Le, NT Nguyen,

    Complex Variables and Elliptic Equations.



    2019.

    1. Liouville type theorems for two elliptic equations with advections,  

    AT Duong,  NT Nguyen, TQ Nguyen
    Annales Polonici Mathematici.

    2. On the nonexistence of stable solutions of sub-elliptic systems with negative exponents,

    AT Duong, D Lan, PQ Le, PT Nguyen
    Complex Variables and Elliptic Equations.


    3. Symmetry and Nonexistence Results for a Fractional Henon-Hardy System on a Half-Space,

    AT Duong,  P Le
    Rocky Mountain Journal of Mathematics.


    4. Optimal Liouville Type Theorems for a System of Parabolic Inequalities,

    AT Duong, QH Phan
    Communications in Contemporary Mathematics. 

    5. On the classification of positive supersolutions of elliptic systems involving the advection terms, 

    AT Duong
    Journal of Mathematical Analysis and Applications ​.

    2018.

    1. A Liouville-type theorem for cooperative parabolic systems

    AT Duong, QH Phan
    Discrete & Continuous Dynamical Systems-A 38 (2), 823-833.

    2.  A Liouville type theorem for non-linear elliptic systems involving advection terms

    AT Duong
    Complex Variables and Elliptic Equations, 63 (12), 1704-1720.

    2017. 

    1.  Liouville type theorem for nonlinear elliptic system involving Grushin operator

    AT Duong, QH Phan
    Journal of Mathematical Analysis and Applications 454 (2), 785-801

    2. A trace formula and application to Stark Hamiltonians with nonconstant magnetic fields

    AT Duong 
    Functional Analysis and Its Applications 51 (4), 270-282

    3. Liouville type theorems for elliptic equations involving Grushin operator and advection

    AT Duong, NT Nguyen
    Electronic Journal of Differential Equations 2017 (108), 1-11

     4. Scattering and semi-classical asymptotics for periodic Schrödinger operators with oscillating decaying potential

    M Dimassi, AT Duong
    Mathematical Journal of Okayama University 59 (1), 149-174

    5.  Semi-classical asymptotics for the Schrödinger operators with constant magnetic fields. PDE's, dispersion, scattering theory and control theory, 45–58, 

    M Dimassi, AT Duong 

    Sémin. Congr., 30, Soc. Math. France, Paris, 2017.

    2015. 

    Liouville-type theorems for a quasilinear elliptic equation of the Hénon-type

    QH Phan, AT Duong 
    Nonlinear Differential Equations and Applications NoDEA 22 (6), 1817-1829

    2014. 

    Trace asymptotics formula for the Schrödinger operators with constant magnetic fields

    M Dimassi, AT Duong
    Journal of Mathematical Analysis and applications 416 (1), 427-448.

    2012.

    1. Spectral asymptotics for two-dimensional Schrödinger operators with strong magnetic fields

    AT Duong
    Methods and Applications of Analysis 19 (1), 77-98

    2. Resonances of two-dimensional Schrödinger operators with strong magnetic fields. 

    AT Duong

    Serdica Math. J. 38 (2012), no. 4, 539–574.

    2008.

    1. Global exponential stability of a class of neural networks with unbounded delays

    TT Loan, DA Tuan
    Ukrainian Mathematical Journal 60 (10), 1633-1649.

    2. Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays.

    LV Hien, TT Loan, DA Tuan
    Electronic Journal of Differential Equations (EJDE)[electronic only] 2008, 10p.

     

    Workshop papers

      Science blogs

      Teaching subjects

      TRƯỜNG ĐẠI HỌC SƯ PHẠM HÀ NỘI
      Top